Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/AMS-Regular.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2015, Volume 98, Issue 6, Pages 937–940
DOI: https://doi.org/10.4213/mzm10806
(Mi mzm10806)
 

This article is cited in 7 scientific papers (total in 7 papers)

Brief Communications

Entropy Numbers of Embedding Operators for Weighted Sobolev Spaces

A. A. Vasil'eva

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
Full-text PDF (372 kB) Citations (7)
References:
Keywords: weighted Sobolev space, weighted Lebesgue space, embedding, entropy number.
Funding agency Grant number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.
Received: 02.06.2015
English version:
Mathematical Notes, 2015, Volume 98, Issue 6, Pages 982–985
DOI: https://doi.org/10.1134/S0001434615110310
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. A. Vasil'eva, “Entropy Numbers of Embedding Operators for Weighted Sobolev Spaces”, Mat. Zametki, 98:6 (2015), 937–940; Math. Notes, 98:6 (2015), 982–985
Citation in format AMSBIB
\Bibitem{Vas15}
\by A.~A.~Vasil'eva
\paper Entropy Numbers of Embedding Operators for Weighted Sobolev Spaces
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 6
\pages 937--940
\mathnet{http://mi.mathnet.ru/mzm10806}
\crossref{https://doi.org/10.4213/mzm10806}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3438549}
\elib{https://elibrary.ru/item.asp?id=24850276}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 6
\pages 982--985
\crossref{https://doi.org/10.1134/S0001434615110310}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000369701000029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953225504}
Linking options:
  • https://www.mathnet.ru/eng/mzm10806
  • https://doi.org/10.4213/mzm10806
  • https://www.mathnet.ru/eng/mzm/v98/i6/p937
  • This publication is cited in the following 7 articles:
    1. E. P. Ushakova, “Spline Wavelet Decomposition in Weighted Function Spaces”, Proc. Steklov Inst. Math., 312 (2021), 301–324  mathnet  crossref  crossref  isi  elib
    2. E. N. Lomakina, M. G. Nasyrova, “Estimate for the entropy numbers of the weighted Hardy operators that act from Banach space to qq-Banach space”, Siberian Math. J., 60:4 (2019), 624–635  mathnet  crossref  crossref  isi  elib
    3. M. G. Nasyrova, E. P. Ushakova, “Wavelet bases and entropy numbers of Hardy operator”, Anal. Math., 44:4 (2018), 543–576  crossref  mathscinet  zmath  isi  scopus
    4. A. A. Kuleshov, “Continuous Sums of Ridge Functions on a Convex Body and the Class VMO”, Math. Notes, 102:6 (2017), 799–805  mathnet  crossref  crossref  mathscinet  isi  elib
    5. S. V. Konyagin, A. A. Kuleshov, “On some properties of finite sums of ridge functions defined on convex subsets of Rn”, Proc. Steklov Inst. Math., 293 (2016), 186–193  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. A. A. Kuleshov, “On some properties of smooth sums of ridge functions”, Proc. Steklov Inst. Math., 294 (2016), 89–94  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. Vasil'eva A.A., “Estimates for the entropy numbers of embedding operators of function spaces on sets with tree-like structure: Some limiting cases”, J. Complex., 36 (2016), 74–105  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:483
    Full-text PDF :159
    References:61
    First page:29
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025